Author Topic: Antibiotic reactions?  (Read 258 times)

[Buddie]

Antibiotic reactions?
« on: May 21, 2022, 11:04:50 pm »
Iím trying to follow up on some ignored routine healthcare. I went for bloodwork and urine test this week. I was surprised they discovered I had a UTI. I guess I am so used to feeling miserable that I didnít notice any symptoms. I get such muscle cramps in my pelvic area that peeing can be difficult.(TMI?) Now Iím on ampicillin and NOW I feel sick. Iíve had many UTIs over the years but this time Iím not sure what is going on. Oh, and to make it better, Iím supposed to take the capsules on an empty stomach, so eating is becoming even more difficult.
Anyone feel weird/ worse on antibiotics?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antibiotic reactions?
« Reply #1 on: May 21, 2022, 11:33:29 pm »
Many members have noticed problems with taking medications while going through this, we don't react like we normally would.  This thread in support groups discusses what has set them back.  http://www.benzobuddies.org/forum/index.php?topic=215211.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antibiotic reactions?
« Reply #2 on: May 22, 2022, 11:59:33 am »
The issue seems to be predominantly with Fluoroquinolone Antibiotics. Ciprofloxacin, Ofloxacin, Gemifloxacin, Levofloxacin, Moxifloxacin and Delafloxacin, which have been shown to have agonistic effects on the A1 subunit of the GABA-A receptor sites which can lead to complications during a Benzodiazepine taper or a new wave of withdrawal symptoms after a taper has already been completed.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.